# SDR 06FDEA04402

- Difficulty date: December 31, 2006
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 52,666 hours, 10,859 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75431
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND APPROX 2 INCHES IN LENGTH DURING HFEC INSPECTION ON LT WING TANK AT THE END OF STRINGER 43.  REPAIRED AS PER SRM 57-20-00 VOLUME I FIGURE 10.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
